# SDR NWAA080716304

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 79,592 hours, 10,025 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FLIGHT ATTENDANT REPORTED A SMALL PIECE OF TAPE WAS STUCK IN THE OVEN AT DOOR 4 OVEN BELOW UNIT 3-57, AND HALON BOTTLE AT 4L WAS USED, BECAUSE OF A SMALL FIRE DID ERUPT.  MAINTENANCE CONFIRMED SOURCE OF SMOKE WAS CATERING TAG/TAPE.  REMOVED AND REPLACED OVEN, OVEN CONTROLLER, AND HALON FIRE BOTTLE.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.
